- -

When is the super socle of C(X) prime?

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

When is the super socle of C(X) prime?

Show full item record

Ghasemzadeh, S.; Namdari, M. (2019). When is the super socle of C(X) prime?. Applied General Topology. 20(1):231-236. https://doi.org/10.4995/agt.2019.10731

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/118973

Files in this item

Item Metadata

Title: When is the super socle of C(X) prime?
Author:
Issued date:
Abstract:
[EN] Let SCF(X) denote the ideal of C(X) consisting of functions which are zero everywhere except on a countable number of points of X. It is generalization of the socle of C(X) denoted by CF(X). Using this concept we ...[+]
Subjects: Super socle of C(X) , Countably isolated point , Countably discrete space , Cocountably-disconnected space , One-point Lindelöffication
Copyrigths: Reconocimiento - No comercial - Sin obra derivada (by-nc-nd)
Source:
Applied General Topology. (issn: 1576-9402 ) (eissn: 1989-4147 )
DOI: 10.4995/agt.2019.10731
Publisher:
Universitat Politècnica de València
Publisher version: https://doi.org/10.4995/agt.2019.10731
Thanks:
The authors would like to thank professor O. A. S. Karamzadeh for introducing the concept of super socle of C(X) and for his helpful suggestions. The authors are also indebted to the well-informed, ...[+]
Type: Artículo

References

F. Azarpanah, Algebraic properties of some compact spaces, Real Anal. Exchange 25 (2000), 317-328.

F. Azarpanah, Essential ideals in C(X), Period. Math. Hungar. 31 (1995), 105-112. https://doi.org/10.1007/BF01876485

F. Azarpanah, Intersection of essential ideals in C(X), Proc. Amer. Math. Soc. 125 (1997), 2149-2154. https://doi.org/10.1090/S0002-9939-97-04086-0 [+]
F. Azarpanah, Algebraic properties of some compact spaces, Real Anal. Exchange 25 (2000), 317-328.

F. Azarpanah, Essential ideals in C(X), Period. Math. Hungar. 31 (1995), 105-112. https://doi.org/10.1007/BF01876485

F. Azarpanah, Intersection of essential ideals in C(X), Proc. Amer. Math. Soc. 125 (1997), 2149-2154. https://doi.org/10.1090/S0002-9939-97-04086-0

F. Azarpanah and O. A. S. Karamzadeh, Algebric characterization of some disconnected spaces, Italian. J. Pure Appl. Math. 12 (2002), 155-168.

F. Azarpanah, O. A. S. Karamzadeh and S. Rahmati, C(X) vs. C(X) modulo its socle, Coll. Math. 3 (2008), 315-336. https://doi.org/10.4064/cm111-2-9

T. Dube, Contracting the socle in ring of continuous functions, Rend. Semin. Mat. Univ. Padova 123 (2010), 37-53. https://doi.org/10.4171/RSMUP/123-2

R. Engelking, General Topology, Heldermann Verlag Berlin, 1989.

A. A. Estaji and O. A. S. karamzadeh, On C(X) modulo its socle, Comm. Algebra 13 (2003),1561-1571. https://doi.org/10.1081/AGB-120018497

M. Ghadermazi, O. A. S. Karamzadeh and M. Namdari, C(X) versus its functionally countable subalgebra, Bull. Iranian Math. Soc. 45 (2019), 173-187. https://doi.org/10.1007/s41980-018-0124-8

M. Ghadermazi, O. A. S. Karamzadeh and M. Namdari, On the functionally countable subalgebra of C(X), Rend. Sem. Mat. Univ. Padova 129 (2013), 47-70. https://doi.org/10.4171/RSMUP/129-4

S. Ghasemzadeh, O. A. S. Karamzadeh and M. Namdari, The super socle of the ring of continuous functions, Math. Slovaca 67 (2017), 1001-1010. https://doi.org/10.1515/ms-2017-0028

L. Gillman and M. Jerison, Rings of continuous functions, Springer-Verlag, 1976.

O. A. S. Karamzadeh, M. Motamedi and S. M. Shahrtash, On rings with a unique proper essential right ideal, Fund. Math. 183 (2004), 229-244. https://doi.org/10.4064/fm183-3-3

O. A. S. Karamzadeh and M. Rostami, On the intrinsic topology and some related ideals of C(X), Proc. Amer. Math. Soc. 93 (1985), 179-184. https://doi.org/10.1090/s0002-9939-1985-0766552-9

O. A. S. Karamzadeh, M. Namdari and S. Soltanpour, On the locally functionally countable subalgebra of C(X), Appl. Gen. Topol. 16, no. 2 (2015), 183-207. https://doi.org/10.4995/agt.2015.3445

S. Mehran and M. Namdari, The λ-super socle of the ring of continuous functions, Categ. General Alg. Struct. Appl. 6 (2017), 37-50.

M. Namdari and M. A. Siavoshi, A note on discrete c-embedded subspaces, Mathematica Slovaca, to appear. https://doi.org/10.1515/ms-2017-0239

[-]

This item appears in the following Collection(s)

Show full item record